Extended Kumaraswamy Exponential Distribution with Application to COVID-19 Data set

Authors

  • Arun Kumar Chaudhary Department of Management Science, Nepal Commerce Campus, Kathmandu, Nepal
  • Lal Babu Sah Telee Department of Management Science, Nepal Commerce Campus, Kathmandu, Nepal
  • Vijay Kumar Department of Mathematics and Statistics, Deen Dayal Upadhyaya Gorakhpur University, Gorakhpur, India

DOI:

https://doi.org/10.3126/jnms.v6i1.57657

Keywords:

Family of distribution, Information Criteria, Maximum likelihood, R programming, Test statistics

Abstract

There are many probability models describing the time related events data. In this study, the exponential distribution is modified by adding one more parameter to get more flexible probability model called Extended Kumaraswamy Exponential (EKwE) distribution using the New Kw-G family (NKwG) of distributions. We have studied some of the statistical characteristics of the model, such as its reliability function, hazard rate function, and quantile function. For testing the applicability of the model, a real data set based on COVID-19 data is taken. The Cramer-von Mises (CVM) approach, Least Square Estimation (LSE), and Maximum Likelihood Estimation (MLE) are used to estimate the model’s parameters. Validity of the model is checked by using P-P plot and Q-Q plot. Akaike Information Criterion (AIC), Corrected Akaike Information Criterion (CAIC), Bayesian Information Criterion (BIC) and Hannan-Quinn Information Criterion (HQIC) are also used for model comparison. Goodness of fit of the proposed model is tested using Kolmogrov-Smirnov (KS), Cramer-Von Mises (CVM) and Anderson-Darling (An) test statistics along with respective p-values. All the analysis of the study is performed by using R programming.

Downloads

Download data is not yet available.
Abstract
57
PDF
70

Downloads

Published

2023-08-22

How to Cite

Chaudhary, A. K., Sah Telee, L. B., & Kumar, V. (2023). Extended Kumaraswamy Exponential Distribution with Application to COVID-19 Data set. Journal of Nepal Mathematical Society, 6(1), 1–10. https://doi.org/10.3126/jnms.v6i1.57657

Issue

Section

Articles